Alert archive / Oregon / Wind Advisories in 2011
Wind Advisory 5, NWS Portland, OR
NWS Portland, OR issued this wind advisory at Mar 13, 2011, 2:20 PM PDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2011, 2:20 PM PDT (21:20 UTC)
- Expired
- Mar 13, 2011, 5:09 PM PDT
- In force
- 3 hr
- Issued by
- NWS Portland, OR
The text
As transmitted, in the capitals the NWS used until 2016.
252 WWUS76 KPQR 132120 NPWPQR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 220 PM PDT SUN MAR 13 2011 ORZ002-140600- /O.CON.KPQR.HW.W.0009.000000T0000Z-110314T1200Z/ CENTRAL OREGON COAST- INCLUDING THE CITIES OF...LINCOLN CITY...NEWPORT... CAPE FOULWEATHER...YACHATS...FLORENCE 220 PM PDT SUN MAR 13 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY FOR THE CENTRAL OREGON COAST... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. A HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 AM PDT MONDAY. * WINDS: SOUTH WIND 35 TO 45 MPH. WIND GUSTS TO 65 ARE EXPECTED IN COASTAL COMMUNITIES WITH GUSTS TO 75 MPH ALONG BEACHES AND HEADLANDS. * TIMING: THE STRONGEST WIND WILL OCCUR EARLY THIS AFTERNOON THROUGH EARLY THIS EVENING...AND THEN AGAIN LATER TONIGHT. * LOCATIONS INCLUDE: LINCOLN CITY...NEWPORT...CAPE FOULWEATHER...YACHATS...FLORENCE PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ ORZ001-WAZ021-140600- /O.CON.KPQR.HW.W.0009.000000T0000Z-110314T1500Z/ NORTH OREGON COAST-SOUTH WASHINGTON COAST- INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK... NETARTS...PACIFIC CITY...RAYMOND...LONG BEACH... CAPE DISAPPOINTMENT 220 PM PDT SUN MAR 13 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY FOR THE SOUTH WASHINGTON AND THE NORTH OREGON COASTS... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY. A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 AM PDT MONDAY. * WINDS: SOUTHEAST WIND 15 TO 25 MPH...BECOMING SOUTH AND RISING TO 30 TO 40 MPH THIS AFTERNOON. WIND GUSTS TO 65 ARE EXPECTED IN COASTAL COMMUNITIES WITH GUSTS TO 75 MPH ALONG BEACHES AND HEADLANDS. * TIMING: THE STRONGEST WIND WILL OCCUR THIS AFTERNOON THROUGH EARLY THIS EVENING...AND THEN AGAIN LATER TONIGHT. * LOCATIONS INCLUDE: ASTORIA...CANNON BEACH...TILLAMOOK... NETARTS...PACIFIC CITY...RAYMOND...LONG BEACH... CAPE DISAPPOINTMENT PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ ORZ005>008-WAZ022-039-140100- /O.NEW.KPQR.WI.Y.0005.110313T2120Z-110314T0100Z/ LOWER COLUMBIA-GREATER PORTLAND METRO AREA- CENTRAL WILLAMETTE VALLEY-SOUTH WILLAMETTE VALLEY-I- 5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA- INCLUDING THE CITIES OF...ST. HELENS...HILLSBORO...PORTLAND... OREGON CITY...GRESHAM...TROUTDALE...SALEM...MCMINNVILLE... EUGENE...CORVALLIS...ALBANY...LONGVIEW...KELSO...VANCOUVER... BATTLE GROUND...CAMAS...WASHOUGAL 220 PM PDT SUN MAR 13 2011 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PDT THIS EVENING FOR THE SOUTH AND CENTRAL WILLAMETTE VALLEY...THE GREATER PORTLAND AND VANCOUVER METRO AREA...AND THE LOWER COLUMBIA AND INTERSTATE 5 CORRIDOR OF SOUTHWEST WASHINGTON AND EXTREME NORTHWEST OREGON... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. * WINDS: SOUTH WINDS 25 TO 35 MPH WITH GUSTS 45 TO 55 MPH. * TIMING: WINDS WILL INCREASE FROM SOUTH TO NORTH THIS AFTERNOON AND END BY 6 PM. * LOCATIONS INCLUDE: EUGENE...CORVALLIS...ALBANY...SALEM... MCMINNVILLE...HILLSBORO...PORTLAND...OREGON CITY...GRESHAM... TROUTDALE...ST. HELENS...VANCOUVER...BATTLE GROUND...CAMAS... WASHOUGAL...LONGVIEW...KELSO * IMPACTS: TREE DAMAGE AND POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ FOR ADDITIONAL WEATHER INFORMATION...VISIT OUR WEB SITE AT WWW.WEATHER.GOV/PORTLAND
1 follow-up statement
039 WWUS76 KPQR 140009 NPWPQR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 509 PM PDT SUN MAR 13 2011 ORZ005>008-WAZ022-039-140115- /O.CAN.KPQR.WI.Y.0005.000000T0000Z-110314T0100Z/ LOWER COLUMBIA-GREATER PORTLAND METRO AREA- CENTRAL WILLAMETTE VALLEY-SOUTH WILLAMETTE VALLEY-I- 5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA- INCLUDING THE CITIES OF...ST. HELENS...HILLSBORO...PORTLAND... OREGON CITY...GRESHAM...TROUTDALE...SALEM...MCMINNVILLE... EUGENE...CORVALLIS...ALBANY...LONGVIEW...KELSO...VANCOUVER... BATTLE GROUND...CAMAS...WASHOUGAL 509 PM PDT SUN MAR 13 2011 ...WIND ADVISORY IS CANCELLED FOR THE SOUTH AND CENTRAL WILLAMETTE VALLEY...THE GREATER PORTLAND AND VANCOUVER METRO AREA...AND THE LOWER COLUMBIA AND INTERSTATE 5 CORRIDOR OF SOUTHWEST WASHINGTON AND EXTREME NORTHWEST OREGON... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS CANCELLED THE WIND ADVISORY. $$ ORZ002-140815- /O.CON.KPQR.HW.W.0009.000000T0000Z-110314T1200Z/ CENTRAL OREGON COAST- INCLUDING THE CITIES OF...LINCOLN CITY...NEWPORT... CAPE FOULWEATHER...YACHATS...FLORENCE 509 PM PDT SUN MAR 13 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY FOR THE CENTRAL OREGON COAST... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. A HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 AM PDT MONDAY. * WINDS: SOUTH WIND 35 TO 45 MPH. WIND GUSTS TO 65 ARE EXPECTED IN COASTAL COMMUNITIES WITH GUSTS TO 75 MPH ALONG BEACHES AND HEADLANDS. * TIMING: THE STRONGEST WIND WILL OCCUR EARLY THIS AFTERNOON THROUGH EARLY THIS EVENING...AND THEN AGAIN LATER TONIGHT. * LOCATIONS INCLUDE: LINCOLN CITY...NEWPORT...CAPE FOULWEATHER...YACHATS...FLORENCE PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ ORZ001-WAZ021-140815- /O.CON.KPQR.HW.W.0009.000000T0000Z-110314T1500Z/ NORTH OREGON COAST-SOUTH WASHINGTON COAST- INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK... NETARTS...PACIFIC CITY...RAYMOND...LONG BEACH... CAPE DISAPPOINTMENT 509 PM PDT SUN MAR 13 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY FOR THE SOUTH WASHINGTON AND THE NORTH OREGON COASTS... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY. A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 AM PDT MONDAY. * WINDS: SOUTHEAST WIND 15 TO 25 MPH...BECOMING SOUTH AND RISING TO 30 TO 40 MPH THIS AFTERNOON. WIND GUSTS TO 65 ARE EXPECTED IN COASTAL COMMUNITIES WITH GUSTS TO 75 MPH ALONG BEACHES AND HEADLANDS. * TIMING: THE STRONGEST WIND WILL OCCUR THIS AFTERNOON THROUGH EARLY THIS EVENING...AND THEN AGAIN LATER TONIGHT. * LOCATIONS INCLUDE: ASTORIA...CANNON BEACH...TILLAMOOK... NETARTS...PACIFIC CITY...RAYMOND...LONG BEACH... CAPE DISAPPOINTMENT PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this wind advisory went out at Mar 13, 8:55 AM PDT, 5 hours 25 minutes earlier.
Area forecast discussion, Mar 13, 8:55 AM PDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
855 AM PDT SUN MAR 13 2011
.SYNOPSIS...A STRONG STORM SYSTEM WILL IMPACT SOUTHWEST WASHINGTON
AND NORTHWEST OREGON TODAY THROUGH MONDAY MORNING. THIS STORM WILL
LIKELY GIVE VERY STRONG WIND TO THE COAST...SIGNIFICANT RAINFALL
TO THE COAST RANGE...AND SNOW TO THE CASCADES. THE SYSTEM SHOULD MOVE
THROUGH FAST ENOUGH TO PREVENT SIGNIFICANT FLOOD CONCERNS. ANOTHER
STRONG SYSTEM BLOWS THROUGH THE REGION MONDAY NIGHT AND TUESDAY. THE
ACTIVE WEATHER PATTERN CONTINUES DURING THE MIDDLE AND LATTER PARTS
OF NEXT WEEK.
&&
.SHORT TERM...DEEP LOW PRES AREA NEAR 47N 137W HEADING NORTH TO
NORTHEAST. 12Z PACIFIC ANALYSIS SHOWED A SHIP REPORT OF 972 MB AT 47N
138W. STARTING TO SEE SOUTH WIND DEVELOP ALONG THE SOUTH OREGON
COAST. AT 15Z PORO3 (PT. ORFORD) WAS GUSTING TO 45 KT. CURRENT TIMING
OF THE COASTAL HIGH WIND WARNING LOOKS GOOD. LATEST NAM-12 SHOWS
STORM FORCE BOUNDARY LAYER WIND REACHING THE CENTRAL COAST AROUND
18Z. 12Z NAM AND 00Z WRF-GFS JUST SLIGHTLY WEAKER WITH THE MAX WIND.
NAM-12 INDICATES 75-80 KT AT 925 MB AT 21Z. DEFINITE BARRIER JET
SIGNATURE ON THE MODELS. NAM STILL IMPLIES A SECONDARY SURGE OF WIND
LATE TONIGHT ALONG THE N OREGON AND S WASHINGTON COAST. OREGON COAST
RANGE AND THE WILLAPA HILLS STILL A QUESTION MARK. NAM DOES INDICATE
50-55 KT 850 MB WIND OVER THESE AREAS 00Z MON. WOULD NOT BE SURPRISED
IF ROCKHOUSE AND TIDEWATER RAWS HAD GUSTS TO 60 MPH. HOWEVER...THESE
ARE EXPOSED LOCATIONS. SHOULD HIGH WIND CRITERIA BE MET...BELIEVE IT
WILL BE HIGHLY LOCALIZED AND CONFINED TO EXPOSED RIDGES.
WENT AHEAD AND ISSUED A SNOW ADVISORY FOR THE CASCADE ZONES. SNOW
LEVELS WILL BE ABOVE THE PASSES TODAY...BUT COME DOWN TONIGHT IN THE
POST-FRONTAL AIR MASS. SNOW LEVELS WILL BE AROUND 3000 FEET BY DAWN.
BEST SNOW-ACCUMULATION PERIOD LOOKS TO BE LATE THIS EVENING THROUGH
MONDAY MORNING. STEADIER SNOW OCCURS TONIGHT...THEN TURNS TO A
SHOWERY REGIME LATE TONIGHT AND MONDAY MORNING. 850 MB WIND OF 30 TO
50 KT WILL RESULT IN BLOWING SNOW AND WHITE-OUT CONDITIONS...
ESPECIALLY ABOVE THE PASSES.
ALSO ADDED THUNDERSTORMS TO THE COASTAL WATERS AND THE COAST 00Z-12Z
MON. INFRA-RED SATELLITE IMAGERY SHOWS PLENTY OF POST-FRONTAL CUMULUS
NEAR 130W...WITH A WELL-ORGANIZED BAND MOVING INSIDE 130W.
THIS SYSTEM HAS SOME TROPICAL CONNECTION WITH IT. NAM QPF VALUES ARE
PROBABLY MORE REPRESENTATIVE OF EXPECTED RAINFALL. HOWEVER...THE
DURATION OF RAINFALL DOES NOT LOOK SUFFICIENT FOR SIGNIFICANT RIVER
FLOODING. SOME MINOR FLOODING IS POSSIBLE FOR THE MORE FLASHY CREEKS
AND STREAMS IN THE COAST RANGE THOUGH.
THE NEXT SIGNIFICANT SYSTEM WILL ROLL IN LATE MONDAY NIGHT AND
TUESDAY...AND WILL GIVE ANOTHER DECENT DOSE OF PRECIP TO THE AREA.
NWRFC HAS UPPED THE QPF NUMBERS FOR THIS SYSTEM SO WILL NEED TO
CONTINUE MONITORING THE RIVER LEVELS. WEISHAAR
.LONG TERM...NO CHANGES. PREVIOUS DISCUSSION FOLLOWS...AN EXPANSIVE
SYSTEM IMPACTS THE PACIFIC NORTHWEST LATE TUESDAY THROUGH WEDNESDAY.
WET CONDITIONS PREVAIL INTO THE REMAINDER OF THE WEEK AS THE LAST IN
A SERIES OF STRONG DAMP SYSTEMS FUELED BY A STRONG JET STREAM MOVE
THROUGH THE AREA. FLOODING CONTINUES TO BE A CONCERN GOING INTO NEXT
WEEK. ZONAL FLOW WILL CONTINUE TO USHER SYSTEMS INTO THE
AREA...HOWEVER THE MOST ORGANIZED SYSTEMS SHOULD END BY THURSDAY AND
FRIDAY AS MAJORITY OF THE JET ENERGY GETS DIRECTED TO OUR SOUTH.
SHOWERS WILL PERSIST THROUGH NEXT WEEKEND...AS THE FIRST OF YET
ANOTHER SERIES OF SYSTEMS DIGS SOUTH FROM THE GULF OF ALASKA.
&&
.AVIATION...FRONT PUSHING INTO THE AREA TODAY WILL BRING MVFR
CONDITIONS MOST COASTAL AREAS THOUGH WITH WINDY CONDITIONS THE
CIGS MAY NOT DROP TO LOW MVFR UNTIL THE FRONT MOVERS OVERHEAD.
INLAND LIKELY TO STAY VFR INTO THE AFTERNOON THEN AREAS OF MVFR AS
THE FRONT MOVES THROUGH.
KPDX AND APPROACHES...VFR CONDITIONS LIKELY INTO THE AFTERNOON
THEN DROP TO MVFR AS THE MAIN CORE OF THE FRONT MOVES THROUGH.
BRISK EAST WINDS WILL SHIFT TO THE SOUTH AND INCREASE LATE IN THE
DAY WITH GUSTS TO 35 KT POSSIBLE. PT
&&
.MARINE...WINDS NOW APPROACHING STORM FORCE IN THE OUTER WATERS
AND EXPECT A FURTHER INCREASE IN THE NEXT COUPLE OF HOURS. WINDS
RISE TO HIGH END GALES IN THE INNER WATERS LATE THIS MORNING IN
THE SOUTH AND NORTHERN WATERS IN THE AFTERNOON. VERY STRONG LOW
LEVEL JET NEAR SHORE COULD STILL GIVE STORM FORCE TYPE GUSTS NEAR
HEADLANDS. THE FRONT IS ONSHORE BY 00Z SO WINDS DROP TO LOWER
GALES OR PERHAPS HIGH END SMALL CRAFT RANGE.
BENT BACK OCCLUSION ASSOCIATED WITH PASSING LOW CENTER BRINGS
ANOTHER ROUND OF HIGH END GALES TO ESPECIALLY THE NORTHERN WATERS
TONIGHT AND EARLY MONDAY. WINDS DROP TO SMALL CRAFT LATE MONDAY
MORNING AND AFTERNOON. ANOTHER ROUND OF HIGH END GALES MONDAY
NIGHT AND EARLY TUESDAY WITH THE NEXT STRONG FRONT.
WINDS TODAY SHOULD PUSH SEAS ABOVE 20 FT THIS AFTERNOON AND EARLY
EVENING. MAY SEE SEAS REACH 20 FT AGAIN LATE TONIGHT AND EARLY
MONDAY FROM THE NEXT SURGE OF WINDS. THEN SEAS EXCEED 20 FT MOST
OF MONDAY AND INTO MONDAY EVENING FROM SWELL DUE TO THE CURRENT
DEEP OFFSHORE LOW CENTER. WILL LIKELY FLIRT AGAIN WITH 20 FT EARLY
TUE WITH THE NEXT STRONG FRONT. CURRENTLY IN A VERY ACTIVE PERIOD. PT
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 8 AM PDT MONDAY FOR NORTH OREGON COAST.
WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 5 PM PDT
MONDAY FOR CASCADES IN LANE COUNTY-NORTHERN OREGON CASCADES.
HIGH WIND WARNING UNTIL 5 AM PDT MONDAY FOR CENTRAL OREGON
COAST.
WA...HIGH WIND WARNING UNTIL 8 AM PDT MONDAY FOR SOUTH WASHINGTON
COAST.
WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 5 PM PDT
MONDAY FOR SOUTH WASHINGTON CASCADES.
PZ...GALE WARNING UNTIL 5 AM PDT MONDAY FOR COASTAL WATERS FROM CAPE
SHOALWATER WA TO FLORENCE OR OUT 10 NM.
STORM WARNING UNTIL 5 PM PDT THIS AFTERNOON FOR WATERS FROM
CAPE SHOALWATER WA TO FLORENCE OR FROM 10 TO 60 NM.
SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR UNTIL 6 AM PDT
MONDAY.
&&
MORE WEATHER INFORMATION ONLINE AT...
HTTP://WEATHER.GOV/PORTLAND
THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.Hazardous weather outlook, Mar 13, 4:09 AM PDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PORTLAND OR 409 AM PDT SUN MAR 13 2011 ORZ001-002-WAZ021-141415- NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST- 409 AM PDT SUN MAR 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON. .DAY ONE...TODAY AND TONIGHT HIGH WINDS WILL OCCUR TODAY AND TONIGHT. SEE PDXNPWPQR FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HIGH WINDS WILL OCCUR EARLY MONDAY MORNING. SEE PDXNPWPQR FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PZZ250-255-270-275-141415- COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 409 AM PDT SUN MAR 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A STORM WARNING REMAINS IN EFFECT. SEE PDXMWWPQR FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY OCCASIONAL GALES ARE POSSIBLE. SEE PDXCWFPQR FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ003>014-WAZ019-020-022-023-039-040-141415- COAST RANGE OF NORTHWEST OREGON- CENTRAL COAST RANGE OF WESTERN OREGON-LOWER COLUMBIA- GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY- SOUTH WILLAMETTE VALLEY-WESTERN COLUMBIA RIVER GORGE- NORTHERN OREGON CASCADE FOOTHILLS-NORTHERN OREGON CASCADES- CASCADE FOOTHILLS IN LANE COUNTY-CASCADES IN LANE COUNTY- UPPER HOOD RIVER VALLEY-SOUTH WASHINGTON CASCADES-WILLAPA HILLS-I- 5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA- SOUTH WASHINGTON CASCADE FOOTHILLS- 409 AM PDT SUN MAR 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT LIKELY BE NEEDED TODAY.
The office that day
Everything else NWS Portland, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 8:59 PM PST | Gale Warning | PQR | 15 hr | |
| Mar 12, 8:59 PM PST | Storm Warning | PQR | 19 hr | |
| Mar 13, 8:31 AM PDT | Winter Weather Advisory | PQR | 29 hr | |
| Mar 13, 1:04 PM PDT | High Surf Advisory | PQR | 31 hr | |
| Mar 13, 4:59 PM PDT | Gale Warning | PQR | 14 hr |
Nearby
Wind Advisories in Oregon, 2011Wind Advisories in Washington, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.